# SDR 02058315

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM21
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY FLOOR TRACK LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL SECURED A LOOSE CONNECTOR.  AN OPERATIONAL CHECK OF THE EMERGENCY FLOOR TRACK LIGHTING SYSTEM WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
